# SDR SWIA200211530

- Difficulty date: November 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,862 hours, 21,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Screw
- Condition: Corroded
- Location: Seat Tracks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS HAVE CORROSION ON 90 PERCENT OF SCREW HEADS.  FOUND DURING C CHECK INSPECTION.  REPLACED RT AND LT FLOOR SEAT TRACKS AND ATTACHING HARDWARE IAW EMB MM 53-01-05.
